MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CLAMPS (2 WHITE, BLUE, RED), LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CLAMPS (2 WHITE, BLUE, RED), LUER; STOPCOCK, I.V. SET
Catalog Number MC33722
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received with regards to 7.5" trifuse ext set w/3 microclave® clear, 4 clamps (2 white, blue, red), luer lock that experienced breakage and leakage during use.Report 2 of 2.The reporter stated that "all the breaks happened where the male luer lock inserts into the patient¿s microclave cap.They think it may be a bonding issue.This resulted in blood loss and ivf loss for the patients, chemo spills, and can potentially cause great harm for the patients." additionally the customer stated that "patients did not suffer harm as these were found quickly, but the patient¿s did lose blood and chemo was also spilled".Product¿s were in use, providing drug treatment at time of incidents.Ivf was not an icu medical product.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2024 has been used as a placeholder.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Investigation summary two (2) used.List #mc33722, 7.5" trifuse ext set w/3 microclave® clear, 4 clamps (2 white, blue, red), luer lock; lot #unknown.Were received and evaluated.As received, the male luer of the extension set was separated from the tubing.Some solvent was present on the tubing of the set.A pull test was performed on a comparable bond on sample 2 extension set.The tubing pulled out within specification.A solvent ring similar to the solvent identified on the tubing that was separated (sample 1) as received was seen.The reported complaint of a separation can be confirmed.The probable cause of the tubing separation is insufficient solvent during assembly in ensenada.A device history record lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
7.5" TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR, 4 CLAMPS (2 WHITE, BLUE, RED), LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21339552
Report Number9617594-2025-00243
Device Sequence Number14415409
Product Code FMG
UDI-Device Identifier00887709064942
UDI-Public00887709064942
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33722
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown